MathSciNet Relay Station
MathSciNet bibliographic data
MR2552224 91G80 (60H10 65C30)
Alfonsi, Aurélien High order discretization schemes for the CIR process: application to affine term structure and Heston models. Math. Comp. 79 (2010), no. 269, 209–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement